Actually, I don't know if it's the Sjogren's or the MCTD or the Hashi's but I have been feeling kind of strange the last couple of days. Legs are feeling really heavy and achy, so are my arms. I keep getting random little headaches. By random I mean one spot, then another. They usually only last for a few minutes, and aren't particularly painful, more annoying than anything. And this afternoon I started to feel lightheaded and a little spacey. Lasted for a little while and went away. Crazy stuff. Any of this sound familiar to anyone?
Is certainly does! It will last a few days then go away. It does seem to coinside w/ a flare. I started taking magnesium (inspite of the diarhhea) and that has helped w/ the muscle twitches that was a nusance.
Heavy arms & legs, achy all over. I don't know what to blame it on either. I was thinking all of that is chronic fatigue, but maybe it is lupus.
Yes, been diagnosed with all three. I seem to have a thing for the number 3. I had three surgeries at one time in March. I'm so tired of all this. Although that isn't going to make one tiny bit of difference, lol. Just gotta suck it up and deal with it.
Cant help you ....
but I have Hashi's and maybe MCTD and my arms and legs have bad muscle aches which can feel heavy. Mine feel tight even though a neurologist made sure they weren't tight, and I have no inflammation. So I guess its MCTD because I have RNP antibodies.
I'll tell you one thing
But gotta suck it up
I'm new to this , what are you taking that helps and how are your thyroid labs.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.